# SDR ASAA2023101545663

- Difficulty date: October 15, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 30,034 hours, 9,432 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 ENG 2 LONG TIME FAULT MSG 75-10832 THE T3 SIGNAL IS OUT OF RANGE X=0,1,2 WAS SEEN. GROUNDED - YES. ON DEFERRAL.
